# SDR R61A201609130677

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17091857001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT FOUND CORROSION ON AFT CARGO DOOR THRESHOLD CLOSE OUT.  REMOVED AND REPLACED AFT CARGO DOOR THRESHOLD CLOSEOUT PANEL. REF AMM 20-10-07, 51-21-02
